Quasiconformal deformations and mappings in \(\mathbb R^n\). (English) Zbl 0338.30017


30C65 Quasiconformal mappings in \(\mathbb{R}^n\), other generalizations
Full Text: DOI


[1] Lars V. Ahlfors, deKleinsche Gruppen in der Ebene und im Raum, Festband zum 70. Geburtstag von Prof. Rolf Nevanlinna, Springer-Verlag, Berlin and New York, 1966, pp. 7–15.
[2] Lars V. Ahlfors,Hyperbolic Motions, Nagoya Math. J.29 (1967) 136–166. · Zbl 0147.39002
[3] Lars V. Ahlfors,Conditions for quasiconformal deformations in several variables, inContributions to Analysis, A Collection of Papers Dedicated to Lipman Bers, Academic Press, New York and London, 1974, pp. 19–25.
[4] Lars V. Ahlfors,Invariant operators and integral representations in hyperbolic space, Mathematica Scandinavica36 (1975), 27–43. · Zbl 0313.31009
[5] Einar Hille,Lectures on Ordinary Differential Equations, Addison-Wesley, 1964. · Zbl 0901.34001
[6] H. Martin Reimann,Ordinary differential equations and quasiconformal mappings (to appear.)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.